RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hvam, J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:31
Abstract pages:103
Full texts:48

http://www.mathnet.ru/eng/person75787
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. V. B. Timofeev, A. V. Larionov, J. Zeman, G. Martinez, J. Hvam, D. Birkedal, K. Soerensen, “Interwell radiative recombination of a 2D electron gas in electrically biased double quantum wells”, UFN, 168:2 (1998),  117–120  mathnet; Phys. Usp., 41:2 (1998), 109–112  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020